# SDR 96ZZZX1289

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICAL
- Make and model: Boeing 767-3Y0
- Aircraft serial: 24952
- System (JASC): 3150 · Central Warning
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Transducer
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

JFK - FLT 901 - DURING CRUISE, BOTH EICAS ANTI-SKID LIGHTS ILLUMINATED.  CLEANED AND RESEATED NR 2 TRANSDUCER CONNECTOR.  PERFORMED BITE CHECK, SYSTEM TESTED NORMAL, NO FAULTS NOTED.  CHECK C-C4A - 11-15-95 - LAX.  (IRELAND)
